Michael Somos

From Wikipedia, the free encyclopedia
Jump to navigation Jump to search

Michael Somos is an American mathematician, who was a visiting scholar in the Georgetown University Mathematics and Statistics department for four years and is currently an affiliate researcher in that department. In the late eighties he proposed a conjecture about certain polynomial recurrences, now called Somos sequences,[1] that surprisingly in some cases contain only integers. Somos' quadratic recurrence constant is also named after him.

Notes[edit]

References[edit]

  • Michael Somos and Robert Haas, "A Linked Pair of Sequences Implies the Primes Are Infinite", The American Mathematical Monthly, volume 110, number 6 (June – July, 2003), pp. 539–540

External links[edit]